# SDR UIEA2016072500627

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 49,504 hours, 6,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 10412
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CREW REST EMERGENCY LIGHT INOPERATIVE.  REPLACED THE EMERGENCY LIGHT ASSEMBLY.
